Advanced search
Start date
Betweenand
Related content
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

EULER OBSTRUCTION AND POLAR MULTIPLICITIES OF IMAGES OF FINITE MORPHISMS ON ICIS

Full text
Author(s):
Callejas-Bedregal, R. [1] ; Saia, M. J. [2] ; Tomazella, J. N. [3]
Total Authors: 3
Affiliation:
[1] Dept Matemat, BR-58051900 Joao Pessoa, Paraiba - Brazil
[2] ICMC USP, Dept Matemat, BR-13560970 Sao Carlos, SP - Brazil
[3] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
Total Affiliations: 3
Document type: Journal article
Source: Proceedings of the American Mathematical Society; v. 140, n. 3, p. 855-863, MAR 2012.
Web of Science Citations: 1
Abstract

We show how to compute the local polar multiplicities of a germ at zero of an analytic variety Y in C-p, which is the image by a finite morphism f : Z -> Y, of a d-dimensional isolated complete intersection singularity Z in C-n. We also show how to compute the local Euler obstruction of Y at zero in the case that it is reduced. For this we apply the formula due to Le and Teissier which describes the local Euler obstruction as an alternating sum of the local polar multiplicities. (AU)

FAPESP's process: 08/54222-6 - Singularities, geometry and differential equations
Grantee:Maria Aparecida Soares Ruas
Support type: Research Projects - Thematic Grants
FAPESP's process: 10/03525-9 - Invariants of singularities of Differentiable maps and multiplicities of rings and modules
Grantee:Marcelo Jose Saia
Support type: Research Grants - Visiting Researcher Grant - Brazil